# SDR 04FDEA02222

- Difficulty date: July 28, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - AT STA 755 AXIS X = 47.58 SEAT TRACK LOWER SURFACE FOUND CRACKED.  DAMAGED SEAT TRACK AT MAIN DECK CARGO COMPARTMENT, STA 755 AXIS X = 47.58 REMOVED AS PER SRM 51-31-01, VOLUME 2.  REPAIR TRACK FABRICATED, REWORKED AND INSTALLED AS PER SRM 53-70-00, FIGURE 1, VOLUME I AND SRM 51-31-01, VOLUME 2.
